Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Upper abdominal pain, urine exceptionally slow. Taking sustanon. Is it enlarged prostate?

I am using sustanon 250 alone, it is my first 5 week cycle which i am 1 week and 2 days in. I am a little worried about getting an enlarged prostate , i noticed after having a 7 hour straight sleep and no toilet breaks, that the urine came out very slow, is that normal? and this morning i woke up with a small stitch like pain in my left side upper abdomen , im thinking it could be my spleen? I am taking 1ml every 3 days for competitive bodybuilding purposes.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Sustanon 250 is a trade name for an oil-based injectable blend of four esterized testosterone compounds.

Sustanon is a fairly popular anabolic steroid product among bodybuilders and athletes for muscle building purposes as well as other reasons such as andropause

I do not think it is due to the drug, for your symptoms get an ultrasound of the abdomen done to see the size of prostate along with obstructive features.

Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor